# SDR SWIA202156904

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH ELEVATOR HINGES ATTACH AND BONDING HARDWARE HAS CORROSION ( ALL THREE HINGES)   (C-CHECK) RO 3/10/2021    REMOVED AND INSTALLED NEW BONDING JUMPER HARDWARE 33EA NUTS, 8EA SCREWS, 19 WASHERS/LOCKWASHERS REF. CRJ-200 AMM 51-80-00-400-803. / PERFORMED BONDING TEST. TEST GOOD REF. CRJ-200 AMM 51-80-00-760-803 / TUC 7801 CAL DUE 28-FEB-22
